Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Stomach pain. Injection given during radiography, nausea, vomiting, weakness, cough. Cure?

i had a stomach pain in my right side that y i have gone for medical check up in XXXXX docter told me he will do radiography of stomack during radiography they injected me one injection then i was okay no pain in stomach after 28 days i felt sick systom like nausea , vomiting and weakness it was their for only 2 days then i was okay for 7 days then again i got headache and weakness pain in feet and hand then i was okay for 20 days now again started like headache, weakness, muscle pain and dry cough
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
I don't think these symptoms are because of that injection you got during radiography. in general such delayed reactions are not common.
you can try some home remedies for that- take a slice of ginger and rub it in to rock salt and lick it few times a day.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor